Translator Disclaimer
Summer 2019 Hardy-Littlewood inequalities for multipolynomials
Daniel Tomaz
Adv. Oper. Theory 4(3): 688-697 (Summer 2019). DOI: 10.15352/aot.1808-1413

Abstract

‎The notion of multipolynomials was recently introduced and explored by T‎. ‎Velanga [Linear Multilinear Algebra‎. ‎66 (2018)‎, ‎no‎. ‎11‎, ‎2328-2348] as an attempt to encompass the theories of polynomials and multilinear operators‎. ‎In the present paper‎, ‎we push this subject further‎, ‎by proving Hardy-Littlewood inequalities for multipolynomials and‎, ‎en passant‎, ‎a variant of the Kahane-Salem-Zygmund inequality in this framework‎.

Citation

Download Citation

Daniel Tomaz. "Hardy-Littlewood inequalities for multipolynomials." Adv. Oper. Theory 4 (3) 688 - 697, Summer 2019. https://doi.org/10.15352/aot.1808-1413

Information

Received: 29 August 2018; Accepted: 7 February 2019; Published: Summer 2019
First available in Project Euclid: 2 March 2019

zbMATH: 07056793
MathSciNet: MR3919039
Digital Object Identifier: 10.15352/aot.1808-1413

Subjects:
Primary: 47L22
Secondary: 46G25

Keywords: ‎ ‎multipolynomial , Banach space , ‎‎Hardy-Littlewood inequality‎ , polynomial

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.4 • No. 3 • Summer 2019
Back to Top